Your search returned 2 results.

|
1. Quantum linear groups / by Parshall, Brian, Publication: Providence, R.I., USA : American Mathematical Society, 1991 . vi, 157 p. : , "January 1991, volume 89, number 439 (second of 3 numbers)." 26 cm. Date: 1991 Availability: Items available: School of Theoretical Physics Library [512.8 PAR] (1),
2. On the groups JO(G) / by Lee, Chung Nim. Publication: Providence, R.I. : American Mathematical Society, 1975 . ii, 62 p. ; , "Volume 2, issue 1." 26 cm. Date: 1975 Availability: Items available: School of Theoretical Physics Library [514.31 LEE] (1),